MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM512.6
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The reporter indicated that a 12.6mm vticm512.6 implantable collamer lens of -4.50/1.0/006 (sphere/cylinder/axis) was implanted into the patient's right eye (od).The lens was exchanged for a shorter length lens due to excessive vault.
 
Additional Manufacturer Narrative
Claim# (b)(4).
 
Additional Manufacturer Narrative
Corrected data: b1-adverse event or product problem: "adverse event" should be removed and corrected to state "product problem".B2-outcomes attributed to adverse event: "required intervention to prevent permanent impairment/damage" should be omitted for correction.Claim# (b)(4).
 
Additional Manufacturer Narrative
B5: the reporter indicated that a 12.6mm vticm512.6 implantable collamer lens of -4.50/1.0/006 (sphere/cylinder/axis) was intraoperatively implanted, removed, and replaced in the patient's right eye (od) on (b)(6) 2022.The lens was exchanged for a shorter length lens due to excessive vault.The problem was resolved.Claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
8002927902
MDR Report Key15180447
Report Number2023826-2022-02626
Device Sequence Number17401893
Product Code QCB
UDI-Device Identifier00841542114196
UDI-Public00841542114196
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberVTICM512.6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2022
Supplement Date Received by Manufacturer09/29/2022
10/24/2022
Initial Report FDA Received Date08/05/2022
Supplement Report FDA Received Date10/17/2022
10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown